MAUDE Adverse Event Report: CODMAN & SHURTLEFF CODMAN 3000; HEPATIC ARTERY INFUSION PUMP

CODMAN & SHURTLEFF CODMAN 3000; HEPATIC ARTERY INFUSION PUMP
Model Number AP03000H
Health Effect - Clinical Codes Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Thrombosis (2100); Stomach Ulceration (4488)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Intera oncology purchased the rights to the codman hepatic artery infusion pump january 2020.The adverse events reported in this article occured from 2003-2017.Intera reviewed the past complaint data and was unable to determine if any of the complaints were previously reported to the fda.Intera contacted the corresponding author for the report for aggregate information for reporting.The corresponding author declined to provide further information.This report is being made in accordance with mdr guidance section 4.16.2.Event codes are attached to this submission.If intera obtains more information about these events from either the corresponding author or other authors, a supplemental report will be filed.The complications reported in the article are known complications of the device or of fudr treatment.Known adverse events of hepatic artery infusion reported in the ifu include: catheter thrombosis, bolus path occlusion, vessel thrombosis, pump dislodgement, seroma, or recurrent hematoma, infection, extravasation, catheter shear, dislodgement or leakage, and migration.
 
Event or Problem Description
An article published in the journal of surgical oncology, 23 october 2020: "safety and feasibility of initiating a hepatic artery infusion pump chemotherapy program for unresectable colorectal liver metastases: a multicenter, retrospective cohort study." the study included patients from 2003-2017 and included pump-related adverse events.These events may or may not have been reported to the fda in previous mdr reports.Pump-related adverse events that were reported include: pump pocket (n=14), infection (n=7), hematoma (n=2), migration (n=2), unspecified (n=2), hepatic arterial system (n=10), thrombosis (n=2), incomplete perfusion (n=4), bleeding (n=4), catheter (n=3).Long term complications reported include: biliary sclerosis (n=13), other (n=4), duodenal ulcer (n=1), delayed pump infection (n=2), pump flipped requiring reoperation (n=1).
 
Additional Manufacturer Narrative
Corresponding author declined request to provide additional detail information regarding the adverse events reported.
 
Event or Problem Description

Brand Name
CODMAN 3000
Common Device Name
HEPATIC ARTERY INFUSION PUMP
Manufacturer (Section D)
CODMAN & SHURTLEFF
325 paramount drive
rayhnam MA 02767
MDR Report Key10892059
Report Number3015537318-2020-00013
Device Sequence Number2799144
Product Code LKK
UDI-Device Identifier10886704043591
UDI-Public10886704043591
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
P890055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAP03000H
Device Catalogue NumberAP03000H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2020
Supplement Date Received by Manufacturer10/26/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR